I started on 150mg 2 weeks ago with good results and no real side effects. My doctor had me up my dose to 300mg (2 150s in the AM) and all of a sudden I have fuzzy vision which is light sensitive. Almost like my eyes were dilated at the eye doctor. This medication is WORKING! for me and don't want to stop. I am willing to put up with this if I know it will go away as my body adjusts.
Does it make you sleepy during daytime
Stronger; Yes this is pretty common but if it gets to bothersome recheck with you prescribing doctor. When I started I had the same problems as you are saying and after I am pretty sure 2 to 4 weeks I never did get drowsiness and that was starting with one a day and did not change at 2 a day 12 hours apart. But yes my eyes were pretty sensitive at first and I think it was about 3 weeks when it subsided. So my doctor told me this is normal and it did just as he said as far as the eyes it felt like they were dry, some itch in them but the worst was the sensitivity to light. Now about 3 to 6 weeks later no problems and it really helps. Just make sure you talk with your doctor as I did so that he or she is aware of it. and by the way, their are many different types of Wellbutrin I have found the best luck with the generic BUPROPION 12 hour and it says S.R. AFTER IT THIS IS A 12 HOUR TABLET SO YOU TAKE ONE IN THE MORNING AND ONE IN THE EVENING. Best of luck and feel free to check back and let me or us know how you are doing after you see the doctor. Keep at it.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Dec 2009 • 1 answer
Updated 26 Sep 2012 • 3 answers
Updated 25 Mar 2013 • 3 answers
Updated 12 Sep 2013 • 1 answer
Wellbutrin - I have only been taking the full recommended dose of bupropion SR 300mg for 1 week, and
Updated 15 Jan 2017 • 2 answers